Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On Vyvanse, feel good some days as well as weird, do not take it daily. How do I handle the situation?

I been on vyvance started off on 30mg for an month now on 60 mg an some days it makes me feel weird an the next it helps I get really I ll coming off it or when on it like I fine till someone makes me mad an I feel very angry but I don t take it everyday sometimes I take it for a week than off it for three days.than some days I take it for three days an off for two so I can eat an sleep
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
hai justinjordanrs ,

in your history -- reason for use , other comorbid ilness, your age .... are missing

Anyway vynace -safety information report risk of abuse / dependence though lesser than its metabolite

IN your history it is evident you have developed tolerance , withdrawl smptoms

so you are moving towards dependent state

However donot worry . You are currently have motivation to quit it.

Go to nearest deaadiction centre . they may advise

To quit the drug
give professional advice to manage withdrawl symptoms
will conduct motivational enhancement sessions
will discuss with you about cues & help u in relapse prevention
may advice for regular follow up.
treat comorbid pschiatric ilness

If you are motivated enough it is high possibility you will get better soon

best wishes for healthy life
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor